# SDR DALA2017020100819

- Difficulty date: January 31, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 67,722 hours, 49,747 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING,  CORROSION ON ACCESS PANEL 1409C.  THE ACCESS PANEL WAS REPLACED IAW SRM 51-22-2A PAR. 6 CONDITION III.
